# SDR C2XA98IA436

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120RT
- Aircraft serial: 120173
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 12015995603
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT FORWARD FLOOR SEAT TRACK WAS FOUND CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PORTION OF SEAT TRACK IAW THE EMB 120 SRM 51-10-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE. (M)
